# SDR SWAA2021111944104

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 7,072 hours, 3,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD PANEL NUMBER 241DF POPPING ; FLOOR OARD PANEL NMER 241DF POPPING / [01] RE APPLIED FLOOR PANEL TAPE PER AMM 53-21-00.
